@Article{JCM-28-621, author = {}, title = {Adaptive Quadrilateral and Hexahedral Finite Element Methods with Hanging Nodes and Convergence Analysis}, journal = {Journal of Computational Mathematics}, year = {2010}, volume = {28}, number = {5}, pages = {621--644}, abstract = {

In this paper we study the convergence of adaptive finite element methods for the general non-affine equivalent quadrilateral and hexahedral elements on 1-irregular meshes with hanging nodes. Based on several basic ingredients, such as quasi-orthogonality, estimator reduction and Döfler marking strategy, convergence of the adaptive finite element methods for the general second-order elliptic partial equations is proved. Our analysis is effective for all conforming $Q_m$ elements which covers both the two- and three-dimensional cases in a unified fashion.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1001-m3006}, url = {http://global-sci.org/intro/article_detail/jcm/8541.html} }